# SDR SWIA2020020648270

- Difficulty date: January 8, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 42,383 hours, 35,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFE ON L/E OF LH I/B FLAP VANE SKIN AT WS 56.00 FOUND TO BE OUT OF LIMITS   (C-CHECK) RO 2/04/2020   REMOVED AND REPLACED L/E FLAP VANE AT W.S. 56.00 ON L/H INB FLAP VANE IAW CRJ 200 SRM, AND SEALED AREA IAW CRJ 200 SRM.
